Day or Night. You know how to make them feel better. So do we. Trust Triaminic® to treat your child's cough and cold symptoms.
Triaminic® Children's Syrup Fever Reducer Pain Reliever / The one to turn to when things heat up. / Safe and effective relief for your child's fever and minor aches and pains, from a brand you trust. / Click to learn more about Children's Syrup (ages 2-11 years) or Infants' Syrup (ages 2-3 years). Under 2 years old, ask a doctor. / This product contains Only acetaminophen. Do NOT take with any other product containing acetaminophen. As with all products, please read label directions carefully.
NEW Triaminic® Infants Syrup Fever Reducer Pain Reliever / Created with your child's safety in mind. / The children's fever and pain medicine you rely on is now available in a lower acetaminophen concentration and comes with a precise dosing device designed especially for younger children. / Click to learn more about Infants' (ages 2-3). Under 2 years old, ask a doctor. / This product contains Only acetaminophen. Do NOT take with any other product containing acetaminophen. As with all products, please read label directions carefully.
Get the latest information on over-the-counter Infants' Syrup Fever Reducer Pain Reliever products.
Triaminic® products are safe and effective when used as directed.
Click here to read full announcement.
Register to receive the latest news and updates and get a $1 off coupon!See More
Be Prepared! Find cold and flu symptom levels in your area, what people are saying, and much more!See More
Helps every dose work the way it shouldDramatization of a uniform solution versus settling that can occur in a suspension See More